Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Orders of Tate-Shafarevich groups for the Neumann-Setzer type elliptic curves


Authors: Andrzej Dąbrowski and Lucjan Szymaszkiewicz
Journal: Math. Comp. 87 (2018), 1509-1522
MSC (2010): Primary 11G05, 11G40, 11Y50
DOI: https://doi.org/10.1090/mcom/3248
Published electronically: September 8, 2017
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We present the results of our search for the orders of Tate-Shafarevich groups for the Neumann-Setzer type elliptic curves.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC (2010): 11G05, 11G40, 11Y50

Retrieve articles in all journals with MSC (2010): 11G05, 11G40, 11Y50


Additional Information

Andrzej Dąbrowski
Affiliation: Institute of Mathematics, University of Szczecin, Wielkopolska 15, 70-451 Szczecin, Poland
Email: andrzej.dabrowski@usz.edu.pl, dabrowskiandrzej7@gmail.com

Lucjan Szymaszkiewicz
Affiliation: Institute of Mathematics, University of Szczecin, Wielkopolska 15, 70-451 Szczecin, Poland
Email: lucjansz@gmail.com

DOI: https://doi.org/10.1090/mcom/3248
Keywords: Elliptic curves, Tate-Shafarevich group, Cohen-Lenstra heuristics, distribution of central $L$-values
Received by editor(s): May 31, 2016
Received by editor(s) in revised form: November 12, 2016
Published electronically: September 8, 2017
Article copyright: © Copyright 2017 American Mathematical Society

American Mathematical Society